# SDR AALA972012

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Web
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN WING CENTER SECTION REAR SPAR WEB NEAR MILL CUT FROM RBL 3 TO RBL 5, WL 187 APPROX.  REPAIRED PER ESO 11697.  (M)
